I've been on Lexapro, but am weaning myself off of it, due to the weight-gain I've experienced being on it. The weight-gain has made my anxiety worse! Just wondering if Buspar might be a better option for me. Thanks!
Is weight-gain a common side-effect with Buspar?
- 13 Jul 2015 by clsegal
- 20 February 2016
Hi CL. This might be too little, too late. I just noticed that this was not a recent post! But if anyone wants to know... I also gained about 20 pounds while taking lexapro. When I quit taking it, I was prescribed Buspar, and it took a couple of weeks to kick in. But very quickly after that, I lost all 20 pounds. I forgot to mention that my doctor had also started me on generic wellbutrin. I don't like lexapro for myself. My current meds. are very effective. "G"
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Oct 2009 • 1 answer
Updated 16 Mar 2018 • 7 answers
Updated 29 May 2011 • 2 answers
Updated 3 days ago • 12 answers
Updated 17 Jun 2015 • 1 answer